+ Reply to Thread
Results 1 to 5 of 5

Thread: RU58841 Warning

  1. #1
    Junior Member
    Join Date
    Oct 2014
    Posts
    2

    Default RU58841 Warning

    A low percentage of people have experienced heart pressure/pain and/or shortness of breath after using RU58841 after as little as one week of topical usage.

    Although rare, if you experience heart discomfort, pressure, and/or pain, discontinue use immediately, as in rare cases it can cause heart failure (it's a similar drug to nilutamide).

    Interstitial pneumonititis is a more common side effect of using DHT-blockers in the class of RU58841 and nilutamide. This is a serious lung condition, which can be triggered by certain medications (among other things). If left untreated, it can lead to permanent scarring of the lungs, such that you can no longer breath and can possibly die. However, in the vast majority of cases, the damage is fully reversed within 6 to 12 months of discontinuation of the drug. In severe cases, you'll need to take prednisolone along with discontinuing the drug.

    The following warning is printed on the box of nilutamide and should also be heeded when taking RU58841:

    "ALERT: U.S. Boxed Warning
    Interstitial pneumonitis:

    Interstitial pneumonitis has been reported in 2% of patients in controlled clinical trials in patients exposed to nilutamide. A small study in Japanese patients showed that 17% of patients developed interstitial pneumonitis. Reports of interstitial changes, including pulmonary fibrosis that led to hospitalization and death, have been reported rarely in postmarketing. Symptoms included exertional dyspnea, cough, chest pain, and fever. X-rays showed interstitial or alveolo-interstitial changes, and pulmonary function tests revealed a restrictive pattern with decreased diffusing capacity of lungs for carbon monoxide. Most cases occurred within the first 3 months of treatment with nilutamide, and most reversed with discontinuation of therapy. Perform a routine chest x-ray prior to initiating treatment with nilutamide. Consider baseline pulmonary function tests. Instruct patients to report any new or worsening shortness of breath that they experience while on nilutamide. If symptoms occur, immediately discontinue nilutamide until it can be determined if the symptoms are drug related."

    More information of this condition and it's treatment outcomes can be found at the following link:

    https://www.ncbi.nlm.nih.gov/pmc/art...00368-0046.pdf

  2. #2
    Junior Member
    Join Date
    Jan 2017
    Posts
    10

    Thumbs up

    Thanks for this post James,

    as i use RU at the moment i am in concern of side effects. I think it is a much less risk taking 10mg/day topical then 150mg or more orally. But nevertheless if i feel like having these sideeffects with my lungs i will consult a doctor.

  3. #3
    Senior Member
    Join Date
    Oct 2013
    Posts
    243

    Default

    I don't know why anyone would use this product.

    I was duped into it by messages here saying that it has absolutely no side effects when used topically, because it's basically neutralized once it hits the blood stream.

    I used it a low dosage topically for about 2-3 weeks, maybe every other day. Immideately, I took a massive hit to my libido (nearly impossible to get it up) and I developed gyno.

    I've been off it for a year and a half, and my gyno is still present. I believe I'm very luck as my libido recovered about 75% and I haven't experienced any heart or lung side effects as far as I know. And I hope my sperm count is still good.

    As for my hair, yeah, it is still thinning out. So, absolutely useless.

  4. #4
    Junior Member
    Join Date
    Jan 2017
    Posts
    10

    Default

    I┤ve never heard something like this massive effects. As i know orally DHT blocker like finasterid can effect the libido. In RU threads i┤ve only read about problems with eyes (sunken eye effect).. Maybe some of your sideeffects were psychosomatic.

  5. #5
    Junior Member
    Join Date
    Oct 2014
    Posts
    7

    Default

    I've been doing RU continuously for almost 3 years. Majority high dosages 100mg+.
    I've only experienced drop in libido and weaker ejeculation, which is expected when blocking your DHT. Heart failure and lung scarring sounds like pure scaremongering from guys too afraid of using the drug.

Similar Threads

  1. Low T testosterone warning by FDA
    By Rashid Rashid, MD, PhD in forum Hair Loss Rants
    Replies: 0
    Last Post: 03-04-2015, 02:00 PM
  2. [WARNING] Australia Scammers
    By Hair Bear in forum Men's Hair Loss: Start Your Own Topic
    Replies: 0
    Last Post: 04-29-2014, 06:18 AM
  3. Warning to those considering HASCI
    By JJJJrS in forum Techniques in Possible Donor Regeneration and Multiplication
    Replies: 2
    Last Post: 03-21-2014, 06:16 PM
  4. this forum should have sticked Warning
    By Scientalk56 in forum Cutting Edge / Future Treatments
    Replies: 0
    Last Post: 12-06-2013, 04:02 AM
  5. Warning with Finasteride and Cancer
    By Paolo in forum Hair Loss Treatments
    Replies: 0
    Last Post: 01-10-2010, 07:49 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts

» IAHRS

hair transplant surgeons

» The Bald Truth

» Recent Threads

Losing hair on the side of my head? Insight appreciated
07-02-2015 07:23 PM
Last Post By DiscoStu
Today 11:34 AM
Topical Progesterone used to combat male androgen alopecia
10-16-2016 07:08 PM
Last Post By Hairismylife
Today 11:23 AM
What type of balding is this? (Pics)
Yesterday 11:40 PM
Last Post By Contradictedsoul
Today 11:05 AM
Buzzed my head, thoughts (PICS)?
04-11-2017 04:40 PM
Last Post By BaldBearded
Today 11:01 AM
No cure and no better treatments in our lifetime?
04-01-2017 10:02 AM
by Gombus
Last Post By burtandernie
Today 10:26 AM
Finasteride week 1
04-02-2017 11:47 PM
by Squatch
Last Post By burtandernie
Today 10:24 AM